# SDR FAA08222001

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: General aviation
- Aircraft: N800RC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258660
- Engine: Garrtt TFE731*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3037091BS
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION IT WAS NOTED THAT NR2 RT SEATBACK WOULD NOT BREAK OVER AND FOLD FWD IAW PLACARD TO REMOVE ESCAPE HATCH.  THIS CONDITION PREVENTS ESCAPE HATCH FROM BEING EASILY REMOVED.  FURTHER INVESTIGATION REVEALED THAT THE NR2 RT SEAT HAD BEEN SWAPPED WITH THE NR1 LT SEAT.  SEATS ARE A DIFFERENT PN.  THIS APPARENTLY HAPPENED AT LAST MAJOR MAINT, QUITE SOME TIME AGO.  SEATS ARE A DIFFERENT PN, BUT WE COULD NOT FIND IN WRITING THAT SPECIFIED THIS INFORMATION NOR IS THERE A REQUIRED INSP TO CHECK FOR THIS CONDITION.  TALKS WITH MFG TECH INDICATE THAT THIS CONDITION IS FOUND FROM TIME TO TIME.   ACCOMPLISH AN IMMEDIATE INSP TO VERIFY THAT THE CORRECT PN SEAT IS IN THE NR2 RT POSITION AND CORRECT ANY DISCREPANCY.  INSTALL A SMALL PLACARD ON THE SEAT SKIRT FACING THE AISLE THAT READS TO THE EFFECT "THIS SEAT REQUIRED TO BE INSTALLED IN THE NR 2 RT POSITION".
